# SDR NACA2023112600001

- Difficulty date: November 26, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,629 hours, 18,770 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 060C4153
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW HEAT PB SHOWS INOP CAME ON IN FLIGHT QRH PROCEDURE PERFORMED REMOVED AND REPLACED RH WINDOW HEAT CONTROL IAW AMM 30-41-01 TEST OK. NO TRAX INFO AVAILABLE.
